Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence and continuous dependence for a class of nonlinear neutral-differential equations

Author: L. J. Grimm
Journal: Proc. Amer. Math. Soc. 29 (1971), 467-473
MSC: Primary 34.75
MathSciNet review: 0287117
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents existence, uniqueness, and continuous dependence theorems for solutions of initial-value problems for neutral-differential equations of the form

$\displaystyle x'(t) = f(t,x(t),x(g(t,x)),x'(h(t,x))),\quad x(0) = {x_0},$

where f, g, and h are continuous functions with $ g(0,{x_0}) = h(0,{x_0}) = 0$. The existence of a continuous solution of the functional equation $ z(t) = f(t,z(h(t)))$ is proved as a corollary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.75

Retrieve articles in all journals with MSC: 34.75

Additional Information

Keywords: Neutral-differential equations, functional equations, continuous dependence, existence theory
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society